# SDR FDEA201910302785

- Difficulty date: October 30, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 95,825 hours, 31,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: H2024B
- Part serial: BAN70241
- Condition: Defective
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLT   DURING TAXI "DOOR DISARMED" LIGHT ON PANEL  TO THE RIGHT SIDE OF THE R1 DOOR ILLUMINATED. ALL  DOORS SHOWED CLOSED IN COCKPIT, AND DOOR LEVER WAS  IN THE "SLIDE AREMED" POSITION  PDM-CONTROL NUMBER 7205681 - VERIFIED MEL 52-10-03: MAIN ENTRY DOOR OR SLIDE RAFT -  CABIN DOORS 1L OR 1R - EXP 9NOV19 CAT C  MEL  30OCT19 00:00   CLT U  RELEASED FOR SERVICE PER MEL : 52-10-03  CATEGORY : C EXPIRATION : 09NOV19  "MEL 52-10-03: R1 MAIN ENTRY  DOOR - INOP -  EXTENDED OVERWATER OPS REQUIRES TWO SLIDES AND/OR  RAFTS."   INFO NOTED BY MEM MX  C/7205681          PART 30OCT19 06:12   MC1 U  IDENTIFIED PARTS  FLAP LIMIT  MPN: H20-28B               CPN: 0029452  QTY: 1                                                                 FOUND R1 DOOR CONTROL POWER INTERLOCK SWITCH                                      S1-1091 STICKING, REMOVED AND REPLACED SAME. OPS                                  CHECKS GOOD. REF IPC 52-11-70 AND AMM 52-11-00.                                   SWITCH P/N H20-24B, S/N BAN7024-1 MANUFACTURER-                                   EATON.
